# SDR T17A201806064041

- Difficulty date: June 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N418TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK475
- Aircraft time: 5,435 hours, 4,514 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER LOWER DOOR ATTACH BRACKET CRACKED. REPAIRED RT THRUST REVERSER LOWER DOOR ATTACH BRACKET IAW CMM 225-0002/225-0012 REPAIR 16, 78-30-17, PAGES 601-606.
